# SDR COMA0460106

- Difficulty date: February 1, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 16,569 hours, 16,102 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5400 RT ENGINE OIL PRESSURE WARNING IFSD.  TIGHTENED OIL SUPPLY LINES ON ENGINE AND ADDED 6 QTS OIL.  OPS CHECK AND LEAK CHECK SATISFACTORY.
